# SDR IPXA2025041475930

- Difficulty date: April 12, 2025
- Submitted: April 14, 2025
- Operation: Air carrier
- Aircraft: N621UP
- Make and model: Boeing 747-8F
- Aircraft serial: 65785
- Aircraft time: 19,517 hours, 2,906 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Door
- Condition: Unsecure
- Location: Zone 800
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

DURING FLIGHT CREW NOTICED THAT TH BOTTOM DECOMPRESSION DOOR ON THE MAIN CABIN DOOR IS NOT SECURED. SEEMS THAT THE LATCHES ARE NO LONGER KEEPING THE DOOR CLOSED. RE-SECURED UPPED DECK CREW SERVICE DECOMPRESSION DOOR AS PER AMM 52-13-01/401. NOW OK.
